:confused: I am a 34 y/o woman who is currently taking Lexapro (10 mg) and Levoxyl (25 mcg) for my hypothyroidism. I've been taking Lexapro for almost a year now; for several months now, I've been feeling this constant fatigue and tiredness. I have no desire to do much of anything; every task or chore, no matter how minor, that I do around the house seems to tire me out. My husband thinks I'm just being lazy, but truth is I lack the motivation and energy to do much of anything. If and when I decide to clean house, I am so worn out it's not even funny. And when I take 2 or 3 hour naps, I still have to go to bed early at night. I can't seem to get enough sleep. No matter how many hours of sleep I get at night, I feel tired and exhausted in the monring. And then the headaches keep coming and going. I was experiencing some dizziness a few weeks ago, but my doc said I had a virus. My doc also rechecked my thyroid because I told her that my fatigue hadn't diminished and the results came back normal. This can't be normal! I feel as sick as I did when I was first diagnosed with hypothyroidism. I fall asleep behind the wheel. I also run out of breath when walking for a short period of time and feel hot all the time. What is wrong with me? I've had anemia in the past, so I wonder if perhaps that's what I'm going through now. Any ideas or suggestions would be great. I am scheduling an appointment with a different doctor to see if we could nip this thing in the butt.
Thank you for any help you can provide!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?